I have skin itching problem last 6 months. When I take Citrazine itching problem gone and after 2 days same problem. I had contacted 2 doctors previously but no results. Contacted hedge war and garg hospital. Skin itching problem began after finishing my TV medicine.
Like the answers? Chat privately with the doctor of your choice
The cause for your itching needs to be closely evaluated. Only then satisfactory treatment can be given. We may have to look for lft, rft, serum ige, thyroid status to rule out any systemic cause for itching.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.